Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 368702, 7 pages
http://dx.doi.org/10.1155/2014/368702
Research Article

A Note on the Rate of Strong Convergence for Weighted Sums of Arrays of Rowwise Negatively Orthant Dependent Random Variables

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 24 April 2014; Accepted 3 August 2014; Published 20 August 2014

Academic Editor: Baodong Zheng

Copyright © 2014 Qingxia Zhang and Dingcheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be an array of rowwise negatively orthant dependent (NOD) random variables. The authors discuss the rate of strong convergence for weighted sums of arrays of rowwise NOD random variables and solve an open problem posed by Huang and Wang (2012).